# SDR N6WA2022090801

- Difficulty date: September 3, 2022
- Submitted: September 8, 2022
- Operation: Air carrier
- Aircraft: N548GJ
- Make and model: Cndair CL2151A10
- Aircraft serial: 10273
- Aircraft time: 30,414 hours, 20,823 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: GJ0012524A04RF
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGNS ON FWD AND AFT R/H SIDE MID MONUMENTS ARE INOP.
